MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID L, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-24
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-62-03 stemless humeral comp integrip, cage, size 3: a880656; 310-61-53 - stemless humeral head 53mm x 20mm x beta: a229752; 319-01-32 - steinmann pin sterile 3.2mm x 178mm: a944678.
 
Event or Problem Description
Approximately 3 month(s) and 10 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced breakage of a component.Patient woke up with a posterior dislocation which spontaneously relocated.Decision taken to perform a revision.Plastic glenoid plate found to have sheared off underlying metal pins and be free floating in joint.In an earlier reported event, the patient experienced instability/subluxation intra-operatively and once shoulder located correctly, placed in shoulder immobilizer sling with wedge for 3 weeks in neutral rotation.The patient underwent a standard total with stemless revision with the reported removal of the glenoid, stemless humeral head, and stemless humeral cage.The outcome of this event is considered resolved and the clinical report indicates that this event is definitely related to the device(s) and possibly related to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d8 h6.The following sections were corrected: b2 h6.The revision reported was likely the result of prosthesis fracture due to the eccentric loading secondary to joint instability and dislocation.However, this cannot be confirmed and contributions from user or patient-related issues, soft tissue tensioning, and/or component positioning or sizing issues to the reported event could not be assessed because the components were not returned for evaluation, and sufficient clinical information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID L, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20444636
Report Number1038671-2024-03973
Device Sequence Number12803462
Product Code KWS
UDI-Device Identifier10885862200983
UDI-Public10885862200983
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-13-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic